Real representatives of equisingular strata of simple quartic surfaces

Aktas Ç.

International Journal of Mathematics, vol.30, no.12, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 12
  • Publication Date: 2019
  • Doi Number: 10.1142/s0129167x19500630
  • Journal Name: International Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: complex quartic, K 3-surface, Projective model, singular quartic
  • Abdullah Gül University Affiliated: Yes


© 2019 World Scientific Publishing Company.We develop an algorithm detecting real representatives in equisingular strata of projective models of K3-surfaces. We apply this algorithm to spatial quartics and find two new examples of real strata without real representatives. As a by-product, we also give a new proof for the only previously known example of plane sextics.